Alert archive / Colorado / High Wind Watches in 2011
High Wind Watch 6, NWS Pueblo, CO
NWS Pueblo, CO issued this high wind watch at Nov 4, 2011, 2:17 PM MDT for 10 counties in Colorado. It took effect at Nov 5, 2011, 10:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 2:17 PM MDT (20:17 UTC)
- In effect from
- Nov 5, 2011, 10:00 AM MDT
- Expired
- Nov 4, 2011, 9:13 PM MDT
- In force
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3934 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
520 WWUS75 KPUB 042017 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 217 PM MDT FRI NOV 4 2011 COZ084>089-093>099-050230- /O.NEW.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 217 PM MDT FRI NOV 4 2011 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO. * CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE REGION LATE TOMORROW MORNING AND AFTERNOON. * WIND...WEST TO SOUTHWEST WINDS 30 TO 40 WITH GUSTS TO 65 MPH. * IMPACT...DRIVING WILL BE DIFFICULT TOMORROW...ESPECIALLY ON NORTH-SOUTH ROADWAYS. BLOWING DUST WILL ALSO RESTRICT VISIBILITY AT TIMES. MINOR WIND DAMAGE TO STRUCTURES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE PLAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && HODANISH $$
2 follow-up statements
409 WWUS75 KPUB 050136 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 736 PM MDT FRI NOV 4 2011 COZ084>089-093>099-050745- /O.CON.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 736 PM MDT FRI NOV 4 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. * LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO. * CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE REGION LATE TOMORROW MORNING AND AFTERNOON. * WIND...WEST TO SOUTHWEST WINDS 30 TO 40 WITH GUSTS TO 65 MPH. * IMPACT...DRIVING WILL BE DIFFICULT TOMORROW...ESPECIALLY ON NORTH-SOUTH ROADWAYS. BLOWING DUST WILL ALSO RESTRICT VISIBILITY AT TIMES. MINOR WIND DAMAGE TO STRUCTURES WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH IS ISSUED FOR THE PLAINS WHEN THERE IS THE POTENTIAL FOR SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS TO AT LEAST 58 MPH. WINDS OF THIS FORCE CAN CAUSE PROPERTY DAMAGE...ESPECIALLY TO MOBILE HOMES. DRIVERS OF HIGH PROFILE VEHICLES ARE ESPECIALLY VULNERABLE TO THE THREAT OF STRONG CROSSWINDS. OTHER POTENTIAL HIGH WIND HAZARDS INCLUDE FLYING DEBRIS AND BLOWING DUST. IF YOU ARE PLANNING TRAVEL IN THE WATCH AREA DURING THE TIME OF THE WATCH...LISTEN TO THE LATEST WEATHER FORECAST...AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$
857 WWUS75 KPUB 050313 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 913 PM MDT FRI NOV 4 2011 COZ084>089-093>099-050915- /O.UPG.KPUB.HW.A.0006.111105T1600Z-111106T0000Z/ /O.NEW.KPUB.HW.W.0009.111105T1500Z-111106T0000Z/ NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS... PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS... LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE... LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH 913 PM MDT FRI NOV 4 2011 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 6 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATION...THE EASTERN PLAINS OF SOUTHEAST COLORADO. * CAUSE AND TIMING...A STRONG PACIFIC COLD FRONT WILL CROSS THE REGION LATE TOMORROW MORNING AND AFTERNOON. * WIND...SOUTHWEST TO WEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH. WINDS WILL BE STRONGEST DURING THE AFTERNOON. * IMPACT...STRONG CROSS WINDS WILL OCCUR ON SATURDAY...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADWAYS SUCH AS I-25. THESE STRONG WINDS CAN CAUSE DAMAGE TO STRUCTURES...AND BLOWING DUST WILL RESTRICT VISIBILITIES AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... HIGH WINDS CAPABLE OF CAUSING POWER OUTAGES AND PROPERTY DAMAGE ARE EXPECTED. THESE WINDS CAN CAUSE LIGHTWEIGHT OBJECTS TO BECOME DANGEROUS AIRBORNE PROJECTILES. HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE FLIPPED BY CROSSWINDS. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO...RESULTING IN HAZARDOUS DRIVING CONDITIONS AND ACCIDENTS INVOLVING MOTORISTS TAKEN BY SURPRISE. BLOWING DUST OR SAND CAN ALSO BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. SECURE LIGHTWEIGHT OBJECTS. AVOID TRAVELING ON ROADS WITH CROSSWINDS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 4, 11:14 AM MDT, 3 hours 3 minutes earlier.
Area forecast discussion, Nov 4, 11:14 AM MDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1114 AM MDT FRI NOV 4 2011 .AVIATION... ...GETTING WINDY... VFR CONDITIONS ARE EXPECTED AT KCOS AND KPUB NEXT 24 HOURS. AT KALS...VFR WILL OCCUR NEXT 18 HOURS...BUT SOME SNOW SHOWERS LATE IN THE FCST PD MAY BRING CONDITIONS DOWN TO MVFR. MAIN CONCERN AT THE TAF SITES DURING THIS FCST PERIOD WILL BE WINDS. BY LATE TOMORROW MORNING...WINDS WILL PICK UP FROM THE SOUTHWEST AT 20 T0 30 KNTS WITH HIGHER GUSTS. THE HIGHEST WINDS WILL OCCUR AFTER THIS FCST PERIOD...MAINLY DURING THE EARLY AFTERNOON ON SATURDAY. AT KALS...A COLD FRONT WILL CROSS THE AERODROME AROUND 15 UTC WITH WINDS TAKING ON A MORE WSW COMPONENT. SNOW SHOWERS WILL BE POSSIBLE. && .PREV DISCUSSION... /ISSUED 505 AM MDT FRI NOV 4 2011/ SHORT TERM... (TODAY AND TONIGHT) CURRENTLY...SOME LEE WAVE CLOUDS ARE EVIDENT ON THE IR LOOP. WESTERLY WINDS OVER THE EASTERN MOUNTAINS AND LOWER EATS SLOPES ARE RESULTING IN RELATIVELY MILD OVERNIGHT TEMPERATURES. TODAY...SOUTHWEST FLOW ALOFT DEVELOPS AHEAD OF THE APPROACHING DISTURBANCE. WIND SPEED WILL GRADUALLY INCREASE OVER THE MOUNTAINS DURING THE DAY. MAIN C51ENGE FOR TEMPERATURES IS THE AMOUNT OF MIXING OVER THE PLAINS AND IN SOME OF THE HIGH MOUNTAIN VALLEYS. GENERALLY FOLLOWED THE WARMER MET GUIDANCE WITH HIGHS MOSTLY IN THE MID 50S TO LOWER 60S EAST OF THE MOUNTAINS. TONIGHT...AS DISTURBANCE APPROACHES...SIGNIFICANT SNOW WILL START OVER THE EASTERN SAN JUANS AROUND MIDNIGHT. MAINTAINED THE CURRENT WARNINGS AND ADVISORIES FOR THE MOUNTAINS. SOME LIGHT SNOW WILL DEVELOP OVER THE LA GARITA MOUNTAINS AND MOUNTAINS OF LAKE AND CHAFFEE COUNTIES OVERNIGHT...AND HEAVIER SNOW IN THESE REGIONS WILL DEVELOP ON SATURDAY. WINDS WILL INCREASE OVER THE MOUNTAINS OVERNIGHT...WITH WINDY CONDITIONS OVER THE MOUNTAINS AND LOWER EAST SLOPES BY SUNRISE SATURDAY. GRIDS SHOW THE RIBBON OF MILDER OVERNIGHT LOWS ALONG THE LOWER EAST SLOPES OF THE EASTERN MOUNTAINS. --PGW-- LONG TERM... (SATURDAY THROUGH FRIDAY) COMPUTER MODELS CONTINUE TO AGREE ON THE TRACK AND MAGNITUDE OF THE UPCOMING SNOW EVENT FOR THE EASTERN SAN JUAN AND LA GARITA MOUNTAINS. THE NAM12 SHOWS SNOW BEGINNING AROUND 06Z SATURDAY AND BEGINNING TO TAPER OFF NEAR 18Z. NO MAJOR CHANGES TO THE SNOW AMOUNTS...WITH 8-12 INCHES STILL EXPECTED OVER THE WARNING AREA WITH AMOUNTS AS HIGH AS 16 INCHES POSSIBLE AT THE HIGHEST ELEVATIONS. THIS SYSTEM WILL ALSO PRODUCE STRONG WINDS OVER THE EASTERN PLAINS AS THE BASE OF THE TROUGH MOVES THROUGH THE REGION BY 18Z. NAM AND GFS SHOW SUSTAINED WINDS TO BE 20-30 KTS AT 18Z...CURRENT WIND GRIDS REFLECT THIS AND CONTAIN GUSTS TO 40 KTS WHICH IS BELOW WARNING CRITERIA. SUNDAY AND MONDAY...THE AFOREMENTIONED STORM SYSTEM WILL CLEAR OUT OF THE AREA RATHER QUICKLY...SOUTHWEST FLOW AHEAD OF YET ANOTHER SYSTEM WILL BRING MAINLY CLEAR SKIES TO THE FORECAST AREA WITH THE EXCEPTION OF THE CONTINENTAL DIVIDE WHERE PARTLY CLOUDY SKIES WILL LINGER. TEMPERATURES WILL REMAIN FAIRLY SEASONAL WITH HIGHS IN THE 50S OVER THE PLAINS...40S OVER THE I25 CORRIDOR AND SAN LUIS VALLEY...AND 30S IN THE MOUNTAINS. MONDAY NIGHT AND TUESDAY...THE EC AND GFS BOTH BRING A RATHER STRONG TROUGH THE FORECAST AREA BY 12Z...THE 00Z EC CUTS OFF THE LOW SOUTH OF THE COLORADO BORDER...WHILE THE GFS DOES NOT CUT OFF THE LOW UNTIL 18Z AND SHOWS THE SYSTEM IN WESTERN KANSAS AT THAT TIME...BOTH MODELS SHOW QPF OVER THE MOUNTAINS MONDAY NIGHT/EARLY TUESDAY MORNING...TRANSITIONING TO THE EASTERN PLAINS BY TUESDAY AFTERNOON. THE 00Z EC IS THE STRONGEST MODEL SOLUTION THUS FAR... AFTER THE LOW MOVES EAST OF THE REGION TUESDAY NIGHT...A RIDGE WILL BEGIN TO BUILD INTO THE AREA BRINGING CLEAR SKIES AND PLEASANT CONDITIONS THROUGH FRIDAY. -PJC AVIATION... VFR AT ALL TAF SITES DURING THE NEXT 24 HOURS. ONLY PROBLEM MAY BE WINDS AT KCOS LATE FRIDAY NIGHT. BELIEVE SURFACE INVERSION WILL BE STRONG ENOUGH TO KEEP GUSTY SOUTHWEST ABOVE THE SURFACE UNTIL MID MORNING...DESPITE COLD AIR ADVECTION ALOFT. --PGW-- && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO 9 PM MDT SATURDAY FOR COZ058-060-066. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 9 PM MDT SATURDAY FOR COZ068. && 34/34
Hazardous weather outlook, Nov 4, 7:00 AM MDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 700 AM MDT FRI NOV 4 2011 COZ058>089-093>099-051300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 700 AM MDT FRI NOV 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW WILL DEVELOP LATE IN THE EVENING OVER THE CONTINENTAL DIVIDE REGION...AS A STRONG PACIFIC STORM SYSTEM APPROACHES THE REGION. THE SNOW WILL BE HEAVIEST OVER THE EASTERN SAN JUAN MOUNTAINS...WHERE SIGNIFICANT ACCUMULATIONS ARE LIKELY OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SIGNIFICANT SNOWFALL WILL CONTINUE OVER THE CONTINENTAL DIVIDE REGION THROUGH SATURDAY AFTERNOON. WINDY CONDITIONS OVER THE EASTERN MOUNTAINS AND PLAINS ARE LIKELY ON SATURDAY. SOME WIND GUSTS COULD REACH 50 MPH OVER THE PLAINS AND 60 MPH OVER THE MOUNTAINS. ANOTHER STORM SYSTEM WILL AFFECT THE REGION MONDAY NIGHT AND TUESDAY. THIS STORM WILL BRING SNOW TO THE CONTINENTAL DIVIDE MONDAY NIGHT AND POSSIBLY TO THE EASTERN PLAINS TUESDAY DEPENDING ON THE EXACT TRACK OF THE STORM. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE FOR THE CONTINENTAL DIVIDE REGION LATE TONIGHT. 06/81
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 8:40 PM MDT | Winter Storm Warning | PUB | Conejos, Mineral, Rio Grande | 45 hr |
| Nov 3, 8:40 PM MDT | Winter Weather Advisory | PUB | Chaffee, Lake, Mineral, Rio Grande, Saguache | 50 hr |
| Nov 4, 2:27 PM MDT | Red Flag Warning | PUB | Baca, Bent, Crowley, Kiowa, Las Animas, Otero and 1 more | 28 hr |
Nearby
High Wind Watches in Colorado, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.